FREE SHIPPING $35+

Children's Advil Cold & Flu Multi-Symptom Suspension
Berry 100 mL
Children’s Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms associated with a cold and flu. Available in a great-tasting berry flavour for kids ages 6-12.

Uses: Children's Advil Cold & Flu Multi-symptom temporarily relieves the combined symptoms of cold and flu: runny nose; sneezing; stuffy nose; fever; sore throat pain; headache; body aches; itchy, watery eyes; sinus pain.

Active Ingredients: Ibuprofen 100 mg per 5 mL / Pseudoephedrine hydrochloride 15 mg per 5 mL / Chlorpheniramine maleate 1 mg per 5 mL / Antihistamine;  Fever reducer / Pain reliever / Nasal decongestant

Non-medicinal Ingredients: Carboxymethylcellulose sodium, citric acid, edetate disodium, FD&C blue no.1, FD&C red no. 40, flavour, glycerin, microcrystalline cellulose, polysorbate 80, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose, xanthan gum.

Directions:
If possible, weigh your child to calculate the correct dosage; otherwise use your child’s age. Doses may be repeated every 6 hours while symptoms persist, up to 4 doses a day, or as directed by a doctor. Please read all instructions prior to use.

Caution: Keep out of reach of children.

Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, decongestants, or antihistamines, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates, anti-inflammatory drugs or any of the listed ingredients. Do not use if child has an ulcer, gastrointestinal disease; lupus; kidney, liver or thyroid problems; asthma; heart disease; before or after heart surgery or if dehydrated (significant fluid loss) due to vomiting, diarrhea or lack of fluid intake. Do not use if child is taking or has taken monoamine oxidase inhibitors (MAOIs) within the last 14 days for depression, psychiatric or emotional conditions. Do not exceed the recommended dose unless advised by a doctor. Consult a doctor before giving in case of diabetes, chronic breathing problems, or hemophilia. May cause drowsiness or excitability. Stop use and call your doctor if:
  • Your child does not get any relief within 24 hours.
  • Redness or swelling is present in the painful area.
  • Cold or flu symptoms do not improve within 3 days.
  • symptoms worsen, last for more than a week or are accompanied by a high fever (>38°C) or the production of thick yellow/green phlegm.
  • Sore throat is severe, lasts for more than 2 days or occurs with a fever or headache.
In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Children's Advil Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review